# SDR SWIA2020090452206

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TACK SUPPORT STRUCTURE OUTBOARD BEAM MEMBER IS GOUGED AT THE FWD END BELOW THE CABLE PULLEY (MARKED).  C-CHECK RO 9/1/2020.  REPLACED AND INSTALLED NEW OUTBOARD BEAM MEMBER, P/N 601R35050-64 PO:T000055969/1, AT CARGO TRACK SUPPORT STRUCTURE FS574.00 - FS621.00 REF CRJ200 SRM AND DWG.  SEE CONTINUATION CARDS FOR DETAILS,
